MAUDE Adverse Event Report: MEDIVATORS ENDOGATOR AUXILIARY WATER JET CONNECTOR

MEDIVATORS ENDOGATOR AUXILIARY WATER JET CONNECTOR
Model Number 100310
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A facility reported that blood/fluid backflow was observed in the irrigation pump tubing during a procedure while using medivators endogator auxiliary water jet connector.The initial report included photographic evidence of the tubing and connector involved in this incident.It is unknown if the facility replaced/switched out both the tubeset and auxilliary connector after the procedure as instructed in medivators endogator endoscopy irrigation tubing ifu.There is potential cross contamination between patient procedures.Medivators was unable to confirm if the facility was using the endogator auxiliary water jet connector with medivators endogator tubing which it is specifically intended for use with, thus potential off label use of the device.To date, there have been no reported illnesses or injuries as a result of this incident.This complaint will continue to be monitored within medivators complaint system.
 
Event or Problem Description
A facility reported blood/fluid backflow in the tubing to the pump during a procedure using medivators auxiliary water jet connector.There is potential for patient cross contamination.

Brand Name
ENDOGATOR AUXILIARY WATER JET CONNECTOR
Common Device Name
AUXILIARY WATER JET CONNECTOR
Manufacturer (Section D)
MEDIVATORS
3150 pollok drive
conroe TX 77303
MDR Report Key6839309
Report Number1651395-2017-00002
Device Sequence Number18842448
Product Code FEQ
UDI-Device Identifier00677964052453
UDI-Public00677964052453
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K092429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Replace,Notification,Inspection
Type of Report Initial
Report Date (Section B) 09/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2020
Device Model Number100310
Device Lot Number855261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2017
Initial Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;